So, I'm on this medication for my epilepsy

Discussion in 'Mental Health Disorders' started by undercoverlover, May 12, 2011.

Thread Status:
Not open for further replies.
  1. undercoverlover

    undercoverlover Well-Known Member

    It's called Lamictal.
    It's making me hear voices...O_O
    Considering I don't have schizophrenia (I have been tested thoroughly for that) or any other disorder like it, I thought it was a side effect of the Lamictal.
    Is anyone on this medication? If so, are you on an antidepressant at the same time? I am on Lexapro, and the Lamictal is making the Lexapro not work.
    We brought down the Lamictal, which is only making my seizures worse; and plummetting me deeper into depression.
  2. may71

    may71 Well-Known Member

    I'm sorry that you are having trouble with your meds :(

    I plug chinese medicine a lot, I don't know if anyone has actually tried it :(

    I hope that things can get better :)

  3. AlopexAngel

    AlopexAngel Chat Buddy

    Have you tried another antiepilepic?
Thread Status:
Not open for further replies.